| Model Number |
7735 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted and replaced due to a nonspecific product performance issue.This product has not been returned for analysis.No additional adverse patient effects were reported.